# SDR DALA2024022102394

- Difficulty date: February 18, 2024
- Submitted: February 21, 2024
- Operation: Air carrier
- Aircraft: N305DU
- Make and model: Airbus BD-500-1A11
- Aircraft serial: 55084
- Aircraft time: 8,729 hours, 4,030 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Slat Track
- Part number: UNKNOWN
- Condition: Corroded
- Location: Lt Nr 4
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH SLAT TRACK NBR 4 UPPER FWD SURFACE HAS EVIDENCE OF CORROSION AND PREVIOUS REWORK, REF 5742-01028-02A.   REPAIRED LH SLAT TRACK NBR 4 UPPER FWD SURFACE IAW ER/A 611441- 14AD REV A AND PRI 611441-14AD REV 0 MATCHED. (LP# 0206654)
